8 doctors weighed in:

If someone who is a heroin addict throws up everyday, sometimes more then once, is it more then likely the heroin? Or could it be something else?

8 doctors weighed in
Dr. John Moranville
Psychiatry
4 doctors agree

In brief: Either

Vomiting is a common symptom of heroin withdrawal.
Heroin is very short acting and highly addictive. Your body starts to need it and the more you use the more your body needs. Within a few hours most of the heroin leaves your body causing withdrawal symptoms like vomiting, diarrhea, muscle cramps, and "the shakes." vomiting can also be due to many other illnesses.

In brief: Either

Vomiting is a common symptom of heroin withdrawal.
Heroin is very short acting and highly addictive. Your body starts to need it and the more you use the more your body needs. Within a few hours most of the heroin leaves your body causing withdrawal symptoms like vomiting, diarrhea, muscle cramps, and "the shakes." vomiting can also be due to many other illnesses.
Dr. John Moranville
Dr. John Moranville
Thank
Dr. Gregg Albers
Addiction Medicine
3 doctors agree

In brief: Vomiting

Heroin is an opioid drug.
Morphine, codeine, hydrocodone, oxycodone, all opioid pain meds can also cause vomiting for susceptible persons. Many other causes for vomiting as well, and this person should be checked by a doctor.

In brief: Vomiting

Heroin is an opioid drug.
Morphine, codeine, hydrocodone, oxycodone, all opioid pain meds can also cause vomiting for susceptible persons. Many other causes for vomiting as well, and this person should be checked by a doctor.
Dr. Gregg Albers
Dr. Gregg Albers
Thank
Read more answers from doctors